# SDR DHL2001705528

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK C/W DHL J/C MPRGAA1A57005INSP, REPLACE WING OUTBOARD RIB WS 656.5. PERFORMED HFEC INSP OF RT WING RIB STA 656.5, RIB TO STRINGER ATTACH POINTS CRACK FOUND AT UPPER STRINGER FLANGE AT STRINGERS 13,12. INSTALLED REPAIRS.
